Mostrar el registro sencillo del ítem

dc.creatorCalvo Alpizar, Juan Gabriel
dc.date.accessioned2018-05-15T20:45:40Z
dc.date.available2018-05-15T20:45:40Z
dc.date.issued2015-10-07
dc.identifier.citationhttp://etna.math.kent.edu/volumes/2011-2020/vol44/abstract.php?vol=44&pages=497-521es_ES
dc.identifier.issn1068-9613
dc.identifier.urihttp://hdl.handle.net/10669/74617
dc.description.abstractA bound is obtained for the condition number of a two-level overlapping Schwarz algorithm for problems posed in H(curl) in two dimensions, where the subdomains are only assumed to be John subdomains. The coarse space is based on energy minimization and its dimension equals the number of interior subdomain edges. Local direct solvers are used on the overlapping subdomains. Our bound depends only on a few geometric parameters of the decomposition. This bound is independent of jumps in the coefficients across the interface between the subdomains for most of the different cases considered. Numerical experiments that verify the result are shown, including some with subdomains with fractal edges and others obtained by a mesh partitioner.es_ES
dc.description.sponsorshipUniversidad de Costa Rica/[]/UCR/Costa Ricaes_ES
dc.language.isoen_USes_ES
dc.sourceElectronic Transactions on Numerical Analysis, Vol. 44, pp. 497–521es_ES
dc.subjectDomain decompositiones_ES
dc.subjectoverlapping Schwarz algorithmses_ES
dc.subjectpreconditionerses_ES
dc.subjectirregular subdomain boundarieses_ES
dc.subjectH(curl)es_ES
dc.subjectMaxwell's equationses_ES
dc.subjectdiscontinuous coefficientses_ES
dc.subject65N55es_ES
dc.subject65N30es_ES
dc.subject65F10es_ES
dc.subject35Q60es_ES
dc.titleA two-level overlapping Schwarz method for H(curl) in two dimensions with irregular subdomainses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.typeArtículo científicoes_ES
dc.date.updated2018-05-14T21:01:19Z
dc.description.procedenceUCR::Investigación::Unidades de Investigación::Ciencias Básicas::Centro de Investigaciones en Matemáticas Puras y Aplicadas (CIMPA)es_ES
dc.description.procedenceUCR::Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemática


Ficheros en el ítem

Thumbnail

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem